Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Riesz summability of Fourier series


Author: Fu Cheng Hsiang
Journal: Proc. Amer. Math. Soc. 9 (1958), 37-44
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096070-9
MathSciNet review: 0096070
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, An extension of a theorem on the oscillating series, Proc. London Math. Soc. vol. 12 (1913) pp. 174-180.
  • [2] G. H. Hardy and J. E. Littlewood, Notes on the theory of series (XVII): Some new convergence criteria for Fourier series, J. London Math. Soc. vol. 7 (1932) pp. 252-256.
  • [3] -, Some new convergence criteria for Fourier series, Annali della Scuola Normale Superiore di Pisa vol. 3 (1934) pp. 1-20.
  • [4] G. H. Hardy and W. W. Rogosinski, Fourier series, Cambridge, 1946, pp. 45, 96. MR 0044660 (13:457b)
  • [5] F. C. Hsiang, On a test for the convergence of Fourier series, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1036-1039. MR 0097673 (20:4140)
  • [6] W. Jurkat, Zur Convergenztheorie der Fourier-Riehen, Math. Zeit. vol. 53 (1950) pp. 309-339. MR 0040461 (12:696d)
  • [7] K. Kanno, On the Riesz summability of Fourier series, Tôhoku Math. J. vol. 8 (1956) pp. 223-234. MR 0084625 (18:892b)
  • [8] W. G. Morgan, On the convergence criteria for Fourier series of Hardy and Littlewood, Annali della Scuola Normale Superiore di Pisa vol. 4 (1935) pp. 337-382.
  • [9] G. Sunouchi, Notes on Fourier series: I, On the convergence test of Fourier series, Mathematica Japanica vol. 1 (1948-49) pp. 41-44. MR 0025599 (10:33c)
  • [10] F. T. Wang, On Riesz summability of Fourier series, Proc. London Math. Soc. (2) vol. 47 (1942) pp. 308-325. MR 0006760 (4:37f)
  • [11] -, On Riesz summability of Fourier series (III), Proc. London Math. Soc. (2) vol. 51 (1949) pp. 215-231. MR 0030636 (11:27e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096070-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society